# SDR HALA2017020200018

- Difficulty date: February 1, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 5,734 hours, 910 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOPERATIVE AT SEAT 26GE.  FOUND WIRES WERE CROSSED. PUT WIRES IN THE CORRECT POSITION.  LP 8983037
